Affordable Access

Access to the full text

Two projection-based methods for bilevel pseudomonotone variational inequalities involving non-Lipschitz operators

Authors
  • Tan, Bing1
  • Cho, Sun Young2
  • 1 University of Electronic Science and Technology of China, Chengdu, China , Chengdu (China)
  • 2 Gyeongsang National University, Jinju-si, Korea , Jinju-si (South Korea)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
Jan 18, 2022
Volume
116
Issue
2
Identifiers
DOI: 10.1007/s13398-021-01205-1
Source
Springer Nature
Keywords
Disciplines
  • Original Paper
License
Yellow

Abstract

In this paper, we propose two new iterative algorithms to discover solutions of bilevel pseudomonotone variational inequalities with non-Lipschitz continuous operators in real Hilbert spaces. Our proposed algorithms need to compute the projection on the feasible set only once in each iteration although they employ Armijo line search methods. Strong convergence theorems of the suggested algorithms are established under suitable and weaker conditions. Some numerical experiments and applications are given to demonstrate the performance of the offered algorithms compared to some known ones.

Report this publication

Statistics

Seen <100 times